# SDR DXTA200701849

- Difficulty date: January 11, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N971QS
- Make and model: Cessna 750
- Aircraft serial: 7500071
- Aircraft time: 7,141 hours, 4,456 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE1011889G0166
- Part serial: NSN
- Condition: Ruptured
- Location: Hydraulic Sys
- Part time: 7,141 hours, 4,456 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION RECIEVED A NOSE GEAR GREEN LIGHT AND GEAR UNSAFE LIGHT.  THE FOLLOWING  CAS MESSAGE WERE PRESENT, HYDRAULIC VOLUME LOW "A" HYDRAULIC PUMP  FAIL "A" & HYDRAULIC PTU FAIL. "A"  SIDE QUANTITY ZERO AND FLUID VISIBLE ON BOTH SIDES OF FUSELAGE. NOSE WHEEL STEERING HOSE REMOVED AND REPLACED IAW CESSNA CITATION 750 MAINTENANCE MANUAL CHAP 12-10-15. BRAKE SYSTEM BLED IAW 750 MM CHAP 32-42-00 & HYDRALIC SYSTEM BLED IAW 750 MM 29-10-00. OPERATIONAL & LEAK CHECKS GOOD.
